Mathematical Research Letters

Volume 7 (2000)

Number 6

On moduli spaces of symplectic forms

Pages: 779 – 788

DOI: http://dx.doi.org/10.4310/MRL.2000.v7.n6.a10

Author

Ivan Smith (New College, Oxford)

Abstract

We prove that there are simply-connected four-manifolds which admit $n$-tuples of symplectic forms whose first Chern classes have pairwise different divisibilities in integral cohomology. It follows that the moduli spaces of symplectic forms modulo diffeomorphisms on the manifolds are disconnected.

Full Text (PDF format)